RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 3(273), Pages 187–188 (Mi umn4742)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotic integration of Volterra chains

V. L. Vereshchagin

M. V. Lomonosov Moscow State University

Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:3, 226–228

Bibliographic databases:

MSC: 45D05, 41A60, 35C20
Received: 27.10.1989

Citation: V. L. Vereshchagin, “Asymptotic integration of Volterra chains”, Uspekhi Mat. Nauk, 45:3(273) (1990), 187–188; Russian Math. Surveys, 45:3 (1990), 226–228

Citation in format AMSBIB
\Bibitem{Ver90}
\by V.~L.~Vereshchagin
\paper Asymptotic integration of Volterra chains
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 3(273)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn4742}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1071940}
\zmath{https://zbmath.org/?q=an:0714.34115}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..226V}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 3
\pages 226--228
\crossref{https://doi.org/10.1070/RM1990v045n03ABEH002354}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EZ60500010}


Linking options:
  • http://mi.mathnet.ru/eng/umn4742
  • http://mi.mathnet.ru/eng/umn/v45/i3/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:220
    Full text:79
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019